# SDR CALA2020050200896

- Difficulty date: April 27, 2020
- Submitted: May 2, 2020
- Operation: Air carrier
- Aircraft: N17245
- Make and model: Boeing 737824
- Aircraft serial: 28955
- Aircraft time: 65,763 hours, 23,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U10
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FWD WET AREA INTERCOSTAL BETWEEN STA 294 AND STA 312 RBL 31 IS CRACKED AT AFT FASTNER HOLE REF AAR N/R 99880597 REMOVED AND REPLACED THE INTERCOSTAL STA 294 - STA 312 AS PER B737 SRM 51-40-02 AND DWG 141A5410
